# SDR AALA202508067903

- Difficulty date: July 20, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 68,026 hours, 29,201 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A14012
- Part serial: 0832
- Condition: Failed
- Location: Nlg Door Lock
- Part time: 6,155 hours, 2,983 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE NOSE GEAR DOORS OPENED WHILE ON APPROACH 4,000 AND 3,000 (VERY LOUD WIND NOISE ).THE RED NOSE GEAR, RED GEAR LEFT AND RIGHT RED LIGHT UNSAFE WARNING LIGHTS INTERMITTENTLY ILLUMINATED WITH THE WARNING HORN WHILE THE GEAR HANDLE WAS IN THE OFF POSITION. REMOVED AND REPLACED NLG LOCK ACTUATOR (AALA202507217903), PER AMM 32-33-21. REMOVED AND REPLACED NLG BUNGEE SPRING PER AMM 32-33-52. REMOVED AND REPLACED NLG VALVE MANIFOLD (AALA202508011236), PER AMM 32-33-31. ACCOMPLISHED FIM 32-30-00-810-809. ALL OPERATIONAL CHECKS GOOD.
